Topological characterization of metal–organic frameworks: a perspective

Glasby, L.T., Cordiner, J.L. orcid.org/0000-0002-9282-4175, Cole, J.C. orcid.org/0000-0002-0291-6317 et al. (1 more author) (2024) Topological characterization of metal–organic frameworks: a perspective. Chemistry of Materials, 36 (19). pp. 9013-9030. ISSN 0897-4756

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Authors. This is an Open Access article distributed under the terms of the Creative Commons Attribution Licence (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: Biological Databases; Chemical Structure; Crystal Structure; Mathematical Methods; Metal Organic Frameworks
Dates:
  • Published: 8 October 2024
  • Published (online): 22 July 2024
  • Accepted: 5 July 2024
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Chemical and Biological Engineering (Sheffield)
The University of Sheffield > Faculty of Engineering (Sheffield) > School of Chemical, Materials and Biological Engineering
Funding Information:
Funder
Grant number
Engineering and Physical Sciences Research Council
2483281
Depositing User: Symplectic Sheffield
Date Deposited: 10 Oct 2024 15:23
Last Modified: 10 Oct 2024 15:23
Published Version: http://dx.doi.org/10.1021/acs.chemmater.4c00762
Status: Published
Publisher: American Chemical Society (ACS)
Refereed: Yes
Identification Number: 10.1021/acs.chemmater.4c00762
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics